RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 2018, Volume 79, Issue 1, Pages 133–153 (Mi mmo611)  

Multipoint Hermite–Padé approximants for three beta functions

V. N. Sorokin

Faculty of Mechanics and Mathematics, Moscow State University

Abstract: This paper is concerned with joint multipoint rational approximants with a common denominator for three beta functions. The limit distributions of the zeros of the denominators are obtained in terms of equilibrium logarithmic potentials and in terms of meromorphic functions on Riemann surfaces.

Key words and phrases: Hermite–Padé approximants, orthogonal polynomials, equilibrium problems, saddle-point method, algebraic function, Riemann surface.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-9110.2016.1
Russian Foundation for Basic Research 17-01-00614_а


Full text: PDF file (426 kB)
References: PDF file   HTML file

English version:
Transactions of the Moscow Mathematical Society, 2018, 117–134

UDC: 517.53
MSC: 30E10, 30C85, 33C47, 11J82
Received: 26.10.2017

Citation: V. N. Sorokin, “Multipoint Hermite–Padé approximants for three beta functions”, Tr. Mosk. Mat. Obs., 79, no. 1, MCCME, M., 2018, 133–153; Trans. Moscow Math. Soc., 2018, 117–134

Citation in format AMSBIB
\Bibitem{Sor18}
\by V.~N.~Sorokin
\paper Multipoint Hermite--Pad\'e approximants for three beta functions
\serial Tr. Mosk. Mat. Obs.
\yr 2018
\vol 79
\issue 1
\pages 133--153
\publ MCCME
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo611}
\elib{https://elibrary.ru/item.asp?id=37045088}
\transl
\jour Trans. Moscow Math. Soc.
\yr 2018
\pages 117--134
\crossref{https://doi.org/10.1090/mosc/276}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85060931000}


Linking options:
  • http://mi.mathnet.ru/eng/mmo611
  • http://mi.mathnet.ru/eng/mmo/v79/i1/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:62
    Full text:25
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021